# SDR UIEA2020120302509

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,922 hours, 21,766 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044226
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL PUMP PRESSURE LIGHT NOT ILLUMINATED WITH SWITCH OFF, RIGHT AFT FUEL PUMP INOPERABLE.  TRANSFERRED TO MDDR 138894, IAW MEL 28-22-01, CAT C.  DUE DATE 13DEC20.  REMOVED AND REPLACED AFT PUMP SWITCH ASSEMBLY, IAW AMM 33-13-00.  OPERATIONS CHECK GOOD.  NO OTHER DEFECTS NOTED.  PUMP OPERATIONS CHECK GOOD, IAW AMM 28-22-00.  MCC ERIC NOTIFIED.  PLACARDS REMOVED.  DMI 138894 CLEARED.
